It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Bipolar Disorder Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-28-2005, 09:44 PM   #1
Senior Member
(female)
 
Join Date: Apr 2004
Posts: 290
kathryn00 HB User
Here's the scenario...

I was on Lithium and Abilify and I felt good. No side effects. I was exercising, I felt normal. But, I still could not form sentences. Then, I found out that I had EPS from the Abilify. So, I went off of that.

A week later I went on Lamictal. I was talking up a storm. But, I felt naseaous and generally bad at periods of time.

I wanted to try Cogentin to get rid of the EPS side effects and didn't want to try two new drugs at once. So, after 2 1/2 weeks on Lamictal, I went off of it, waited four days, and went on the Cogentin. The talking subsided. (I wasn't in a situation that required much talking.) The ill feelings did not.

So, I said the heck with this and went off of the Cogentin. With the idea that I felt good on the Lithium and Abilify. But without the Abilify.

So, now it's a week later and I still feel like crap.

Questions:

Did my increased talking come from the Lamictal or was it just a result of going off of the Abilify? Maybe it was just a flood of built up repression.

Can I feel sick from not being on an anti-psychotic? Can my brain make me sick?

Thank you for listening, all input will be greatly appreciated.

(I know, I shouldn't have started and stopped two medications within a short period of time.)

Last edited by kathryn00; 07-28-2005 at 10:27 PM. Reason: add something

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
new here,need advice,help danijell Obsessive Compulsive Disorder (OCD) 2 01-31-2010 10:15 PM
Brand new here and upset with my 'numbers'. Minxarella High Cholesterol 9 08-16-2008 08:55 AM
ILs staying w/ us after baby is born (DH wants them here, I wish they'd get a hotel) livinTX Pregnancy 13 11-06-2007 01:24 PM
Scenario Building/Building the Defense/Making a mountain out of a Molehill Sannah Post-Traumatic Stress Disorder (PTSD) 27 01-14-2007 08:13 AM
Since I'm pretty new here, I'd really like to get to know everyone a bit zosolizard Addiction & Recovery 4 10-29-2006 08:16 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!